Open Access Repository

Numerical analysis of the one-demential wave equation subject to a boundary integral specification

Downloads

Downloads per month over past year

Soltanalizadeh, B, Esmalifalak, H, Hekmati, R, Sarmast, Z and Shabani, S 2018 , 'Numerical analysis of the one-demential wave equation subject to a boundary integral specification' , Walailak Journal of Science and Technology, vol. 15, no. 6 , pp. 421-437 .

[img] PDF
127409 - Numeri...pdf | Request a copy
Full text restricted

Abstract

In this paper a numerical technique is developed for the one-dimensional wave equation that combines classical and integral boundary conditions. A new matrix formulation technique with arbitrary polynomial bases is proposed for the analytical solution of this kind of partial differential equation. Not only have the exact solutions been achieved by the known forms of the series solutions, but also, for the finite terms of series, the corresponding numerical approximations have been computed. We give a simple and efficient algorithm based on an iterative process for numerical solution of the method. Some numerical examples are included to demonstrate the validity and applicability of the technique.

Item Type: Article
Authors/Creators:Soltanalizadeh, B and Esmalifalak, H and Hekmati, R and Sarmast, Z and Shabani, S
Keywords: wave equation, nonlocal boundary conditions, expansion methods, matrix formulation
Journal or Publication Title: Walailak Journal of Science and Technology
Publisher: Walailak University
ISSN: 1686-3933
Copyright Information:

Copyright 2018 Walailak Journal of Science and Technology

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP